# SDR HALA2019081210386

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 36,963 hours, 5,711 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 43242190001
- Part serial: 01531
- Condition: Making Metal
- Location: Nr 2
- Part time: 2,902 hours, 5,708 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ELECTRIC GENERATOR 2 FAULT.  REMOVED AND REPLACED IDG 2 PER AMM 24-21 OPS CHECK GOOD.
